# SDR ASAA2023020941899

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 53,913 hours, 16,012 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4848
- Condition: Inoperative
- Location: Right Wing
- Part time: 43,766 hours, 18,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 TANK FUEL QUANTITY INDICATOR ON PRESSURE FILL MANIFOLD INOP. GROUNDED - YES. REPLACED #1 TANK REFUEL QUANTITY INDICATOR WITH SERVICEABLE UNIT, OPS CHECKS OK. REF B737-800 AMM 28-41-61.
